RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2011, Volume 3, Issue 4  


Theorem on commutation in the principal part
M. S. Akbasheva, A. B. Shabat
3
Approximate solution of nonlinear equations with weighted potential type operators
S. N. Askhabov
8
Asymptotic presentation of eigenfunctions of a two-dimensional harmonic oscillator
E. F. Akhmerova
14
The matrix analogs of the first Painlevé equations
S. P. Balandin, I. Yu. Cherdantzev
21
On solution of a two kernel equation represented by exponents
A. G. Barseghyan
28
Approximate study of multiparameter bifurcations in models of population dynamics
A. A. Vyshinskiy
39
On decay rate of solution to degenerating linear parabolic equations
V. F. Gilimshina, F. Kh. Mukminov
43
Combinatorial complexity of a certain 1-dimensional Cutting Stock Problem
V. M. Kartak, V. V. Kartak
57
Estimates of solutions of an anisotropic doubly nonlinear parabolic equation
L. M. Kozhevnikova, A. A. Leontiev
64
The indicator of a delta-subharmonic function in a half-plane
K. G. Malyutin, N. Sadik
86
On spectral properties of a differential operator with summable coefficients with a retarded argument
S. I. Mitrokhin
95
Nonlinear hyperbolic equations with characteristic ring of dimension 3
R. D. Murtazina
116
An equivalent integral norm in a dual space
V. V. Napalkov (jr.)
122
Differential properties of zeros of eigenfunctions of the Sturm–Liouville problem
A. Yu. Trynin
133
Integrating the Korteweg-de Vries equation with a special free term in the class of periodic functions
A. B. Yakhshimuratov
144
”фимский математический журнал
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019